# SDR UF6A990524

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- Engine: Pwa PW126A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PIA - FLT 5745 - NR 1 ENGINE OIL FILTER CWP ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACE THE NR 1 ENGINE MAIN OIL PRESSURE AND SCAVENGE FILTER.  SYSTEM OPS AND LEAK CHECKED GOOD.  (M)
